# SDR UALA2011110906107

- Difficulty date: November 7, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 64,650 hours, 11,821 cycles
- Engine: Pwa PW4077
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 20414440402
- Part serial: 47
- Condition: Faulty
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED A-P DISCONNECT 5 HOURS 45 MINUTES AFTER T/O.  FL400 MACH .83.  REPLACED WX DRIVE UNIT, MAINT MSG 34-44032.  ACCOMPLISHED FULL CAT 3 TEST PASSED.
